# SDR SWAA2024021551810

- Difficulty date: February 13, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 27,339 hours, 13,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMRGCY LTS INOP @ ROW 18;21 DEF<[01] R/R EMRGCY LT BATT PACK @ ROW 20 DEF PER AMM 33-51-06. LIGHT OPS - OK.
